# SDR PLGA9612203

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- System (JASC): 2432 · Battery/Charger System
- Part: Power Supply
- Part number: 501122804
- Condition: Low Voltage
- Location: Avionics Rack
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4406 - DURING FLIGHT, CREW REPORTED THE EMERGENCY BUSS WENT INOPERATIVE.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND JET PACK POWER SUPPLY AT FAULT.  POWER PACK WAS REPLACED AND SYSTEM CHECKED NORMAL.  (M)
